# SDR CALA2013110592669

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FUSELAGE STRINGER HAS SPOTS OF CORROSION BETWEEN FRAME 28 - 29, STRINGER 43R.  REMOVED & INSTALLED NEW STRINGER AT FRAME 28 - 29, STRINGER 43R IAW SRM 51-42-11, PG 7 & SRM 53-00-13,FIG 201.
